# SDR CA120312008

- Difficulty date: March 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2435 · Starter-Generator
- Part: Bracket
- Condition: Broken
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, VIBRATIONS WERE FELT WHICH THE PILOT TRACED BACK TO NR 2 ENGINE. HE REDUCED POWER BUT JUST BEFORE LANDING, THE ENGINE FLAMED OUT.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION SHOWED AN INOPERATIVE STARTER GENERATOR AND A BROKEN CLAMP AND BRACKET AS WELL AS A FUEL LEAK ON THE LINE TO THE FUEL CONTROL. REPAIRS ARE UNDER WAY.
